# SDR ASAA2023022442421

- Difficulty date: February 24, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 18,161 hours, 4,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: D5347556522400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER TORQUE BOX UPPER WEB HAS CORROSION IN SEVERAL PLACES AT FR53. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT LOWER TORQUE BOX UPPER WEB AT FR53 TO FR57 IAW A321 SRM 51-42-41 PARA 2E AND 2F.
